Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from headache. Lipid profile test done. Prescribed atorvastatin calcium. Cause of worry?

Hi Doc, I am from a small village. Yesterday I went to Doctor (MBBS) with a complaint of headache (3days). He asked me to go for Lipid-Profile. My Lipid Profile readings are :- S. Cholesterol- 235. HDL Cholesterol- 58. LDL Cholesterol- 122. S.Triglyceride- 240. He prescribed Atorvastatin Calcium - 10mg (OD). Am I ok?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
as per the details u have given , your head aches are not related to lipid levels...but any way as per the lipid profile report all are normal except tri-glyceride levels .
to comment on the treatment i require ur AGE? u didnt mention ur age , why becoz if you are young and able to exercise and control ur diet ..there is no need to take any medicine for cholesterol for ur lipid profile.

but atorvostatin and calcium doesnt releive ur headaches , u need to take simple pain killers like PARACETAMOL 650MG
Hope this will help u
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor